arrow
Volume 13, Number 2
Previous Issue Next Issue

Ya-Xiang Yuan & Richard H. Byrd

J. Comp. Math., 13 (1995), pp. 95-107.

Preview Full PDF 711 10421 Abstract

Ming Wang

J. Comp. Math., 13 (1995), pp. 108-122.

Preview Full PDF 709 10307 Abstract

Bai-Nian Lu

J. Comp. Math., 13 (1995), pp. 123-129.

Preview Full PDF 751 10293 Abstract

Jiao-Song Wang & Sheng-Rong Tang

J. Comp. Math., 13 (1995), pp. 130-143.

Preview Full PDF 698 10240 Abstract

Jian Li & Ben-Yu Guo

J. Comp. Math., 13 (1995), pp. 144-155.

Preview Full PDF 718 10277 Abstract

I. D. Coope & C. J. Price

J. Comp. Math., 13 (1995), pp. 156-160.

Preview Full PDF 671 10282 Abstract

Tian-De Guo & Shi-Quan Wu

J. Comp. Math., 13 (1995), pp. 161-171.

Preview Full PDF 744 10294 Abstract

Tian-Xiao Zhou

J. Comp. Math., 13 (1995), pp. 172-191.

Preview Full PDF 727 10061 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard